The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).


Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A graph-theoretical generalization of a Cantor theorem

Author: Siemion Fajtlowicz
Journal: Proc. Amer. Math. Soc. 63 (1977), 177-179
MSC: Primary 05C20; Secondary 04A05
MathSciNet review: 0432489
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In 1962 Gleason and Dilworth found a poset-theoretical generalization of the Cantor Theorem concerning the cardinality of power sets. In the present paper we prove a graph-theoretical generalization of both theorems.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 05C20, 04A05

Retrieve articles in all journals with MSC: 05C20, 04A05

Additional Information

Article copyright: © Copyright 1977 American Mathematical Society

American Mathematical Society